MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR401600
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, during an endovascular embolization, an enterprise2 4mmx16mm no tip vascular reconstruction device (encr401600, 8907850) passed through the unspecified microcatheter tip and started to release the stent.It was found that the placement of the stent was not ideal, then the doctor only retracted the stent and tried to release it again, but the doctor observed that 3 distal markers of the stent converged and the stent did not fully open or expand as intended.The doctor only retracted the stent and then released it again, but the stent was still unable to open completely.The doctor only retracted the stent alone and switched to a new stent (other brand) to complete the surgery.The microcatheter was not replaced.The surgery was prolonged about 15 minutes.No additional information is available.
 
Additional Manufacturer Narrative
Manufacturer ref #: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by a healthcare professional, during an endovascular embolization, an enterprise2 4 mm x 16 mm no tip vascular reconstruction device (encr401600, 8907850) passed through the unspecified microcatheter tip and started to release the stent.It was found that the placement of the stent was not ideal, then the doctor only retracted the stent and tried to release it again, but the doctor observed that 3 distal markers of the stent converged and the stent did not fully open or expand as intended.The doctor only retracted the stent and then released it again, but the stent was still unable to open completely.The doctor only retracted the stent alone and switched to a new stent (other brand) to complete the surgery.The microcatheter was not replaced.The surgery was prolonged by about 15 minutes.No additional information is available.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.Incomplete stent expansion is a known potential procedural complication associated with the enterprise 2 vrd.A device history record (dhr) was performed and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.With the information provided and without the return of the associated devices, it is not possible to determine the root cause of the event.However, the event may have been related to a combination of multiple factors experienced in the clinical setting rather than the design or manufacture of the device.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22211684
Report Number3008114965-2025-00572
Device Sequence Number8132619
Product Code NJE
UDI-Device Identifier10886704075349
UDI-Public(01)10886704075349(17)270228(10)8907850
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR401600
Device Lot Number8907850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown